advertisement
Question
Posted by: Anon | 2011-06-13

Please advise

Dear Doc
Recently when my husband and I have intercourse, either he or I, or both of us, develop what I can only assume is thrush. I get itchy, which is relieved by using Caneston and he gets small red spots on the head of his penis and complains of itchiness.
This doesn''t happen everytime we have intercourse, but probably every third time. It''s becoming quite uncomfortable to the point where we dread the after-effects of having intercourse, and considering we''re TTC at the moment, it''s not a good place to be in.
Please advise if there is anything we can do?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should both be treated for thrush else you will keep reinfecting each other. Also look at the Top 5 questions for ways of preventing recurrences.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011-06-14

You should both be treated for thrush else you will keep reinfecting each other. Also look at the Top 5 questions for ways of preventing recurrences.

Best wishes

Reply to gynaedoc
Posted by: Vixen | 2011-06-13

Hi, you can ask your pharmacist for a anti fungal tablet for both of you. Just keep in mind the TTC factor.

Reply to Vixen
Posted by: PJ | 2011-06-13

BOTH SHOULD USE THE CREAM.

Reply to PJ

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement